Top
10
Doctor insights on: What Happens If I Overdose Intentionally

Share
1

1
What happens if I overdose intentionally?

What happens if I overdose intentionally?

Agent and Location: Depending on the agent used and the amount consumed to overdose, you might be fine, you might suffer great injury, or you might die. If the overdose is witnessed by or reported to a physician, a therapist, any health care worker, or a police officer, they are mandated by law to place you in a locked psychiatric facility for at least 72 hours of observation. We have a duty to protect you. ...Read more

See 1 more doctor answer

Overdose (Definition)

When the maximum dose of medication ...Read more


3

3
What happens if I overdose on permethrin?

What happens if I overdose on permethrin?

Tough to overdose: Using Permethrin as directed makes it difficult to overdose with this cream. Using anything indiscriminately is certainly not good practice. ...Read more

See 1 more doctor answer
4

4
What happens if you overdose on your inahaler?

Fast heart rate: Inhalers are for patients with asthma or hyper-reactive lung disease. The inhaler helps dilate their airways making breathing easier. Side effects include fast heart rate or tachycardia, myocardial ischemia in patients with heart disease, among other things. Inhalers should be used under the guidance of a health care professional. ...Read more

5

5
What would happen if i overdosed on melatonin?

That depends on how : High the overdose was. A melatonin overdose could lead to symptoms like marked sedation, headache, nausea, vomiting, upset stomach, low blood pressure, dizziness, confusion, disorientation, tremor, liver problems, weakness & seizures. If you are having strong thoughts of self-harm, please have someone take you to the er or call 911 for transport. ...Read more

See 1 more doctor answer
7

7
What happens if you overdosed on medroxyprogesterone?

Overdose: If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more

8

8
What would happen if i overdosed on atenolol?

Betablocker: Could be quite dangerous and should be considered an emergency. It may cause very low heart rate and blood pressure, leading to dizziness or passing out. If overdose is suspected, emergency medical care is advised. ...Read more

9

9
What could happen if someone overdosed on a nsaid?

They could become: very ill. If you or someone you know has thoughts about suicide, get seen at the nearest emergency room now. Have a friend or relative drive you or the involved person or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more

10

10
What would happen to you if you overdosed on temazepam?

Temazepam (Restoril): Overdose could cause marked sedation, weakness, confusion, slurring of speech, decreased heart rate, respiratory problems, seizures, coma and possibly death (especially if taken with alcohol. ...Read more

See 1 more doctor answer